Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

T-girl

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About T-girl

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    NYC
  1. So I am at the end of month 3 of accutane (2 months 25 days) and my face is almost completely clear for close to 1 month, so I am really really hopeful that accutane WILL do the trick for me! Having started on a positive note- let me tell you why I am up at 4am... I have suddenly started developing PAINFUL cystic acne on my neck and chest. Presently I have a matching set under both ears and a batch of acne on my chest so I am only able to wear T-shirts to cover them up. It is increasingly depre
  2. I checked with my doctor and she said drinking in moderation (i.e. 1-2 glasses of wine) is okay while on Tane. I am on 60mg/day and have been drinking in moderation. My liver enzymes come out okay with every blood work, so I suppose it is okay. I will agree that I get wasted a lot quicker while on tane- whether it is because I have been very tired or because of the drug + alcohol metabolism, I don't know.
  3. T-girl

    Appt w/ derm on tuesday

    I am reading too.. I read your last message as well.. when I decided to go on Tane, I was going to the derm twice a month, and getting about 6-7 cysts injected. They would stay down for about a week, and then flare right back up, so I'd wait for my second appointment. Dark times. I have always had severe acne, but never went on tane (paranoia + never found a derm I could trust). The acne was kept at bay mostly by using minocycline, which worked fine for a while, but it all came back within a cou
  4. T-girl

    Increase from 40 - 60mg accutane

    I went up from 40 to 60 at the end of my first month on Tane. I am on month 3 now and didn't notice any side effects when the dose was upped. By the end of month 2, I felt more tired and had more body pain.
  5. T-girl

    Pregnancy after Accutane

    Thank you! I will dig in and read. Half life of Tane is between 15 and 23 hours (According to several manufacturers). Which means that technically it should clear out of your system within a week. It is all the internet based polls where people have waited years after Tane thats making me nervous. Also- why would anyone take Tane for years?
  6. T-girl

    Accutane help please:(

    I am on month 3 of claravis (60mg). I had exactly the same reaction at ~day 10. I have never had these before, so it was scary and surprising! It lasted for about 2 weeks following which the skin calmed down- though I continued to get my regular number of nodular breakouts. At the end of month #2, I had almost NO cysts on my face, though breakouts on back and chest continue. Hope this will end soon! Hang in there!
  7. I am on month #3 of a 5 month course (40mg/day for first month and 60mg/day for the rest). I realise that according to most manufacturers (and my dermatologist) 1 month after stopping the drug is enough time for get it out of your system. I am concerned though that most online posts and ob-gyns I have talked to seem to think that one needs to wait for anywhere from 6 months to 2 years before trying to conceive. Does anyone have any personal experience/ medical literature? We basically stopped t
  8. I just had to go thru this last week. I am on Claravis. The pharmacies here in NYC had the 20mg packs from different manufacturers. For some reason, some manufacturers have it listed for $263, and others have it listed for $414. I would call all the participating pharmacies in your area (list found on ipledge) and find one that has the cheapest. Maybe you can find a pharmacy that carries drug from a more reasonable manufacturer. Definitely worth shopping for! Good luck and let me know what happ
×